# SDR AALA201812109002

- Difficulty date: December 8, 2018
- Submitted: December 10, 2018
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 64,653 hours, 24,433 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R1 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R1 DOOR DOES NOT SHOW ARMED ON THE LOWER ECAM.  AFTER REMOVING DEBRIS FROM THE GIRT BAR,  ARMED AND DISARMED THE DOOR.  OPS CHECKED GOOD IAW AMM 52-10-00.
